Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A transitive map on $ [0,1]$ whose inverse limit is the pseudoarc


Authors: Piotr Minc and W. R. R. Transue
Journal: Proc. Amer. Math. Soc. 111 (1991), 1165-1170
MSC: Primary 54H20; Secondary 54F15, 58F08, 58F13
DOI: https://doi.org/10.1090/S0002-9939-1991-1042271-1
MathSciNet review: 1042271
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a transitive map on $ [0,1]$ so that the inverse limit of copies of $ [0,1]$ with $ f$ as the bonding map is a pseudoarc.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 54F15, 58F08, 58F13

Retrieve articles in all journals with MSC: 54H20, 54F15, 58F08, 58F13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1042271-1
Keywords: Inverse limits, transitive map, pseudoarc
Article copyright: © Copyright 1991 American Mathematical Society